# SDR COMA0010237

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- Aircraft time: 21,185 hours, 21,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12002554003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,185 hours, 21,829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 151/152-01Z, THE FUSELAGE FRAME 38 CHANNEL AT 6 O''CLOCK WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPAIRED IAW EMB120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT #3674-4, IR, 6/24/00.
